# SDR AALA20071208

- Difficulty date: June 28, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY LIGHTS AT SEAT ROWS 18 TO 21 INOPERATIVE.  REPLACED BATTERY PACK B5 104 FOR EMERGENCY LIGHTS AT SEAT ROWS 18 TO 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
